Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dry itchy cough, spits blood, What does it mean?

Hi good morning Doc, i am taking medication for dry cough , but 3 day now, i still have itchy cough and everytime i spit there is blood in it. What does it mean doc? Is my case severe or please help me? I am taking antibiotics also, nasal spray , prospan syrupand mouth spray, but i discontinue the mouth spray because, the findings is allergic rhinitis but the mouth spray is like a powdery substances that make me cough. Please advise me what to do?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your query
I think its allergic rhinopharyngitis.
Continue your medication and better to stop taking mouth spray to avoid reflux coughing.
Also add betnesol gargles, it minimises the local allergic inflammation.
Avoid allergens Like dust, fumes, pollens, animal danders etc
Avoid smoking and alcohol.
Many thanks
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor